Title: Geodesics in weakly symmetric spaces
Authors: Berndt, J ×
Kowalski, O
Vanhecke, Lieven #
Issue Date: 1997
Publisher: Kluwer academic publ
Series Title: Annals of global analysis and geometry vol:15 issue:2 pages:153-156
Abstract: We prove that any maximal geodesic in a weakly symmetric space is an orbit of a one-parameter group of isometries of that space.
ISSN: 0232-704X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science